# SDR ASAA2013080695855

- Difficulty date: August 6, 2013
- Submitted: August 23, 2013
- Operation: Air carrier
- Aircraft: N792AS
- Make and model: Boeing 737490
- Aircraft serial: 28887
- Aircraft time: 51,080 hours, 28,630 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 65479573
- Condition: Corroded
- Location: Bs 793-830
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT LOWER CARGO COMPT DOOR THRESHOLD WEB CORRODED UPPER SURFACE BS 793 -  830, R & R WEB.
